# SDR CALA2014012090181

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 65,686 hours, 24,588 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK ACCESS PLATE 640NB HAS DAMAGED HOLE.  INSTALLED BUSHING IAW SRM57-21-11 FIG 202 & BRIDGE REPAIR IAW SRM57-21-11 PAGE 213.
